# SDR ERKR200100101

- Difficulty date: May 1, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK WINDOW FORGING 1R HAS CORROSION PROTRUDING AROUND EDGES STA 560 TO STA 580 RIGHT SIDE S-8R TO S-10R.  REMOVED UPPER DECK WINDOW FORGING FOUND IT WITHIN LIMITS PER ECRA 3203-53-047-2.  ALODINED WINDOW FORGING PER 747 SRM 51-10-02 AND PRIMED WINDOW FORGING PER 747 SOPM 20-41-02.  INSTALLED WINDOW FORGING PER 747 SRM 51-30-02.
